Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center

Keith Burns, Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Anna Talitskaya, Raúl Ures

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

It is shown that stable accessibility property is Cr-dense among partially hyperbolic diffeomorphisms with one-dimensional center bundle, for r ≥ 2, volume preserving or not. This establishes a conjecture by Pugh and Shub for these systems.

Original languageEnglish (US)
Pages (from-to)75-88
Number of pages14
JournalDiscrete and Continuous Dynamical Systems
Volume22
Issue number1-2
StatePublished - Sep 1 2008

Fingerprint

Diffeomorphisms
Accessibility
Bundle

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Burns, Keith ; Rodriguez Hertz, Federico ; Rodriguez Hertz, María Alejandra ; Talitskaya, Anna ; Ures, Raúl. / Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center. In: Discrete and Continuous Dynamical Systems. 2008 ; Vol. 22, No. 1-2. pp. 75-88.
@article{bd045290b2924bcd90c33232178ba168,
title = "Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center",
abstract = "It is shown that stable accessibility property is Cr-dense among partially hyperbolic diffeomorphisms with one-dimensional center bundle, for r ≥ 2, volume preserving or not. This establishes a conjecture by Pugh and Shub for these systems.",
author = "Keith Burns and {Rodriguez Hertz}, Federico and {Rodriguez Hertz}, {Mar{\'i}a Alejandra} and Anna Talitskaya and Ra{\'u}l Ures",
year = "2008",
month = "9",
day = "1",
language = "English (US)",
volume = "22",
pages = "75--88",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "1-2",

}

Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center. / Burns, Keith; Rodriguez Hertz, Federico; Rodriguez Hertz, María Alejandra; Talitskaya, Anna; Ures, Raúl.

In: Discrete and Continuous Dynamical Systems, Vol. 22, No. 1-2, 01.09.2008, p. 75-88.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center

AU - Burns, Keith

AU - Rodriguez Hertz, Federico

AU - Rodriguez Hertz, María Alejandra

AU - Talitskaya, Anna

AU - Ures, Raúl

PY - 2008/9/1

Y1 - 2008/9/1

N2 - It is shown that stable accessibility property is Cr-dense among partially hyperbolic diffeomorphisms with one-dimensional center bundle, for r ≥ 2, volume preserving or not. This establishes a conjecture by Pugh and Shub for these systems.

AB - It is shown that stable accessibility property is Cr-dense among partially hyperbolic diffeomorphisms with one-dimensional center bundle, for r ≥ 2, volume preserving or not. This establishes a conjecture by Pugh and Shub for these systems.

UR - http://www.scopus.com/inward/record.url?scp=53949101558&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53949101558&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:53949101558

VL - 22

SP - 75

EP - 88

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 1-2

ER -